# SDR UALA2012112906860

- Difficulty date: November 29, 2012
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 68,797 hours, 12,165 cycles
- Engine: Pwa PW4077
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987003
- Part serial: 10
- Condition: Inoperative
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO - TUNING PROBLEM.  NR 2 HF RADIO TUNING PROBLEM.  NR 2 HF RADIO INOP.  NO FAULTS ON MAT OR AHM, HF SYSTEM TEST OK, RT HF DOES NOT TUNE, TRIED FROM CAPT & F/O'S PANEL.  REPLACED TRANSCEIVER REF MM, NO HELP.  SUSPECT COUPLER.  REPLACED NR 2 HF COUPLER.  OPS CHECK GOOD REF STEP G.
